# SDR GUUA10150601

- Difficulty date: October 15, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 12,145 hours, 16,711 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 30100023
- Part serial: 26794A1
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 6002 PBI/ASD DURING CLIMB RIGHT ENGINE FIRE EXTINGUISHER DISCHARGE INDICATOR FLICKERED.  RETURNED TO PBI LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AND REPLACED RIGHT ENGINE FIRE BOTTLE OPERATIONAL CHECK NORMAL.
